# SDR SWAA2024071713077

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 60,533 hours, 40,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP LOWER SURFACE AT I/B SIDE T/E SKIN SURFACE SEPARATED APPROX. 12 INCHES BY 15 INCHES<[01] FOUND LEFT WING O/B AFT FLAP LOWER SURFACE AT I/B SIDE SKIN TO BE DISBONDED APPROX. 12? BY 15?. DAMAGE IS OUT OF LIMITS PER SRM 57-53-01-1A-5.;[02] VERIFIED DISBOND MEASUREMENTS AND VERIFIED AFT FLAP IS OUT OF LIMITS PER SRM 57-53-01-1A-5;[03] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)];[04] REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)
